# SDR RRXA000897

- Difficulty date: April 12, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Mislocated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND THAT THE CABIN FLOORBOARD SPLICE LOCATIONS ARE NOT PER AVAILABLE STC. DRAWINGS.   CABIN FLOORBOARD SPLICE LOCATIONS ARE ACCEPTABLE AS IS PER E.A. NR 77-994CF WITH APPROVED 8110-3 DATED 3-29-00.
